# SDR ASAA2013123012275

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,127 hours, 8,453 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMT ON CDU BECAME UNAVAILABLE DURING FLIGHT.  ACFT GROUNDED.  CYCLED SATCOM CIRCUIT BREAKER AND PERFORMED SATCOM SYS TEST, OPS CHECKED NORMAL, IAW AMM 23-15-00.
